| Model Number |
M00545260 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
Event or Problem Description
It was reported to boston scientific corporation that an rx locking device biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2024.During the procedure, the internal foam came loose and stuck inside the endoscope channel.The foam piece was retrieved.A water-soluble lubricant was not applied on the biopsy cap prior to use.Reportedly, the sponge was detached while an advanix biliary prosthesis being passed through the cap.The procedure was completed using another valve.There were no patient complications reported as a result of this event.